# SDR AALA202506057733

- Difficulty date: May 19, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,792 hours, 39,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUST RIGGING POINT IN TORSION BAR BELLCRANK AT DOOR 832. MAINTENANCE PERFORMED ADJUSTMENT RIGGING POINT IN THE BELL-CRANK OF THE COMPESATION MECHANISM ON PASSENGER CREW DOOR 832 IAW AMM 52-13-21-400-001-A PROCEDURE 4.J (7) THRU (9).
